Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A comparison theorem for operators with compact resolvent


Author: Reese T. Prosser
Journal: Proc. Amer. Math. Soc. 27 (1971), 519-521
MSC: Primary 47.48
MathSciNet review: 0282246
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The asymptotic behavior of the eigenvalue sequence of a semibounded operator with compact resolvent is stable under relatively bounded perturbations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.48

Retrieve articles in all journals with MSC: 47.48


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0282246-0
Keywords: Asymptotic behavior, eigenvalue sequence, semibounded operators, compact resolvent, relatively bounded perturbations
Article copyright: © Copyright 1971 American Mathematical Society